MAUDE Adverse Event Report: ST. JUDE MEDICAL ENGAGE INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL ENGAGE INTRODUCER; INTRODUCER, CATHETER
Model Number C408501
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025 the patient underwent a successful embolization of the right bronchial artery in the context of lung bleeding at interventional radiology.On (b)(6) 2025, during the removal of a femoral arterial sheath using femostop in the intensive care unit, a piece of the catheter broke off.A ct angiogram confirmed that a piece of the catheter remained at the level of the common femoral artery without impact on blood flow.In consultation with vascular surgery, this piece was surgically removed under local anesthesia on (b)(6) 2025.
 
Additional Manufacturer Narrative
One 5f engage introducer sheath and dilator were received for evaluation.The sheath tubing was detached from the hub and stretched.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported event remains unknown.

Brand Name
ENGAGE INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21987684
Report Number3005334138-2025-00249
Device Sequence Number4477972
Product Code DYB
UDI-Device Identifier05414734052795
UDI-Public(01)05414734052795(10)9131653(17)260731
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberC408501
Device Catalogue NumberC408501
Device Lot Number9131653
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown